... the two 8mg pills in the AM instead of an AM/PM dose. I felt fine, that held me over well into the next day. Could have even skipped a day. So I started taking one a day and then half of one and then half of a half (4mg). I stopped at about 1mg. And then started taking small amounts of Morphine and Roxicodone. About three Morphines total and 4 Roxi's. Over the course of 13 or so days. So yes very small amounts. Along with Xanax for a few of those days. Six day's now off of everything. I'm depressed, a little anxiety (worse in the AM) and have very low energy. Plus restless legs at night and insomnia. My question is... what I'm feeling right now from the Suboxone still or the other stuff? I do have to admit this is nothing like a Methdaone withdrawal! But it's no party. Any input, success stories or when I'll start to feel a bit better would be awesome. Thanks in advance... This Girl :0)
Dear Chris, when people (me included) become opiate dependent and choose to recover tapering their Suboxone, they are basically reversing their opiate tolerance and for many people, jumping at 1 mg is still too high to not have any symptoms. Basically, whichever it is from at this point doesn't matter, those withdrawal symptoms are actually attempts by the body to send a signal to the still crashed system in the brain responsible for pain relief. Almost any system in the body will produce a symptom thinking their signal will be the one that gets thru. You did taper, therfore reducing most of your tolerance, but then you took short acting opiates and that probably just took the edge off and helped somewaht, the brain still has to reboot the damaged system, and it will. Each person is different, but likely the symptoms now will be the worst, followed by a few weeks of the symptoms getting a bit better day by day. That system will reboot, it takes time and believe it or not, alternative signals, which are the withdrawal symptoms you are feeling. Please have the depression treated and stay here for support. There is a girl he named Runnermom and she jumped at 1 mg, i hope she will see your post. I successfully tapered off suboxone slowly and got down to skipping a day between doses of .25 mgs and was fine, but i started a regular walking program to help when i got to 1 mg. I did list all tips i used in my profile story, and you can read it if you like, by clicking my avatar. Others who used the exercise and slow taper who were successful here include Used2be, ski802, and UNLVGRAD and they also listed their success stories in their profiles. I know this is difficult for you, but there doesn't seem to be a definitive answer as to how long it might go on. I wish i had a definitive answer for you, just whenever that crashed system in the brain reboots, that is when it ends. I know the temptation to take short acting opiates will be strong, please don't start those up again, as you will only be delaying withdrawal and it is likely it was from all the previous opiates you took. Your relapse chances will skyrocket if you decide to take the edge off again, i am not fussing at you, just explaining what happens to 99 per cent of those who attempt to get off a long acting opiate replacement with short acting opiates, it can NOT be done. The other 1 per cent, oh, they OD and that is not a joke. It probably sounds like i am being harsh, i am not trying to, just trying to explain what is going on, and how you might recover completely. Best of luck, you are in my prayers, for real. Patti
It's probably from Sub. To taper off Sub you have to go super slowly like you do with Methadone. You stayed on Sub long enough so that your body is now Sub dependent. This is why you have wds. Technically these are called PAWS. Post Acute Withdrawal Symptoms. They can last for months with Sub. Neither Sub nor Methadone are drugs you should do a Cold Turkey from. Regular opiates stop the wds in usually 10 days if you go CT. But not Sub. So you can try and stick it out or go back on Sub. If you want to try and stick it out the following meds are helpful: Clonidine, Baclofen or Robaxin, Trazodone and Benadryl, or Zofran. You should at least get the Clonidine and Baclofen for the rls. The rls alone can drive you nuts, I know that.
My advice is to get back on Sub. Get to a comfortable dose. Maybe 1 - 4 mg at the most. Just enough so you have your energy back and no wds. Then do a super slow taper off process. You have to reduce the dose every 4 weeks. If you do it slowly enough, you won't have PAWS once you're done. Seriously Chris, this is the way to go. In order to do it correctly, find pattishan61's profile page. She did the super slow taper and she didn't get PAWS. I guess she's becoming famous around here. But remember, she isn't the only 1 who did this successfully, others have also and you can be one of them too. It's just that Pattishan61 wrote it all up and now anyone can read it, copy it, and do it yourself. Do everything she did. Go for the walks, take the vitamins, and stick to her tapering schedule. Reduce the dose by small amounts every 4 weeks. And then you can become famous too. Believe me Chris, I'm not kidding.
Keep us updated on your progress. We will all support you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm bleeding for three weeks sence on taking seasonique for the past ten weeks and it have not stop?
Posted 26 Nov 2009 • 1 answer
Posted 6 Jan 2011 • 3 answers
Posted 16 Feb 2011 • 2 answers
Posted 4 Jul 2011 • 2 answers
Posted 22 Nov 2011 • 3 answers